MathSciNet Relay Station
MathSciNet bibliographic data
MR441959 14A20 (14D15)
Mora, Fulvio Ideali di definizione e morfismi di schemi henseliani. (Italian) Ann. Mat. Pura Appl. (4) 105 (1975), 191–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement